# SDR CA191022043

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FAILED TO PRESSURIZE AFTER TAKE-OFF IN AUTO & MANUAL. DURING DESCENT AT 7000 FT THE PASSENGER DOOR HANDLE CAS MESSAGE ILLUMINATED CREW CONFIRMED THERE WAS NOISE FROM THE DOOR   INITIAL REPORT WITHOUT REMOVING ANY PANELS  "I HAVE JUST BEEN TO TAKE A LOOK AT THE DOOR AND THERE IS DEFINITELY AN ISSUE WITH IT. APART FROM THE HINGE BEING COMPLETELY DRY, THE MECHANISM WHEN CLOSING APPEARS VERY LOOSE AND MAY HAVE RESULTED IN DOOR NOT LOCKING PROPERLY. FURTHER INSPECTION OF INTERNAL DOOR & APU RUNS WILL BE REQUIRED"  OPS CHECK CARRIED OUT AS PER AMM AND NFF. SUSPECT DOOR FLAP WAS SLIGHTLY OPEN IN FLIGHT AS CREW DID CONFIRM DOOR WAS NOISIER THAN NORMAL DOOR HINGE LUBRICATED.  DETAILED INSPECTION OF THE DOOR COMPLETED, NO DEFECTS FOUND. OUTFLOW VALVES INSPECTED & FOUND SATIS. AIRCRAFT PRESSURIZED USING THE APU AND WORKED NORMALLY. AIRCRAFT RTS AND WILL MONITOR.  FAULT DID NOT RE-OCCUR AS OF OCT 22 2019. (TC# 20191022043)
